# SDR AWXA0000076

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 770 STR 17L.  REMOVED TEMP REPAIR IAW 737 SRM 53-30-3 FIG 6,  HFEC IAW 737NTM PT6 AND IG 23, NO CRACK NOTED.  FABRICATED REPAIR DOUBLER IAW 737 SRM 51-10-2 FRM ( .090 2024T3 R 710338).  INSTALLED REPAIR DOUBLER AND COUNTERSINK WASHERS IAW 737 SRM 53-30-3.
